MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.tp.0000230310.27913.01

Медицинская библиотека · Transplantation · 2006

Acute renal failure following kidney transplantation associated with myoglobinuria in patients treated with rapamycin.

Pelletier Ronald, Nadasdy Tibor, Nadasdy Gyongyi, Satoskar Anjali, Tewari Arun Kumar, Cotrill Jeffrey, Henry Mitchell, Rajab Amer, Ferguson Ronald

СтатьяПеревод в очереди

Аннотация

BACKGROUND

Since using an immunosuppression regimen that includes rapamycin, we have occasionally encountered renal transplant patients who develop unexpected severe acute renal dysfunction. Biopsies obtained in these recipients demonstrate acute tubular necrosis (ATN) occasionally associated with tubular casts giving the classic appearance of myoglobin casts.

METHODS

We retrospectively reviewed all biopsies from consecutively transplanted kidneys engrafted between April 9, 2002 and June 29, 2004 to determine the incidence of ATN, ATN with intratubular casts, and casts with the classic myoglobin appearance. The clinical setting, treatment, and outcomes of those patients with classic myoglobin-appearing casts are reviewed.

RESULTS

Histological ATN as the principal finding in at least one biopsy occurred in 10.5% (57/543) of patients. About half of these patients (30/57) had tubular casts present in at least one biopsy and in 14 of these the casts had a classic appearance of myoglobin casts. These myoglobin-appearing casts were only noted in patients receiving rapamycin. A review of 28 ATN biopsies from an earlier prerapamycin era did not demonstrate similar myoglobin-appearing casts. Immunostaining for myoglobin was positive in all 14 recipient biopsies. This was confirmed by western blot analyses in three of five patient biopsies tested. Three of three recipients tested had elevated serum creatine phosphokinase levels and detectable serum myoglobin. All 14 patients slowly resolved their acute renal dysfunction and no grafts were lost.

CONCLUSION

We conclude that myoglobinuria with myoglobin cast formation can occur following rapamycin administration, and may be a causative factor in the development of unexpected severe acute renal dysfunction.

Для цитирования: Pelletier Ronald, Nadasdy Tibor, Nadasdy Gyongyi, Satoskar Anjali, Tewari Arun Kumar, Cotrill Jeffrey, Henry Mitchell, Rajab Amer, Ferguson Ronald. Acute renal failure following kidney transplantation associated with myoglobinuria in patients treated with rapamycin.. Transplantation. 2006. DOI: 10.1097/01.tp.0000230310.27913.01.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.